# SDR REXA2022060901120

- Difficulty date: May 2, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CORRODED AT STR 25R BETWEEN F.S. 333.00 AND F.S. 349.00.	REMOVED AND REPLACED LONGERON I.A.W. BOMBARDIER CRJ700 SRM 53-21-23-101-003-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
